# SDR A6WA200740185

- Difficulty date: April 2, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 12,169 hours, 10,873 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOTED AT 10,000 FT AIRSPEED 310 KNOTS, SLOWED TO 260 KNOTS, VIBRATION STOPPED.  GEAR WAS UP.  REMOVED AND REPLACED RT SPOILER PCU REF AMM 27-62-01, OPS CHECK GOOD AT THIS TIME.  REMOVED SPOILER PCU SER NO MAL 5041, PN 270007, TSN: 11492 CSN: 10286.  SPOILER PCU SER NO MAL 5155, PN 270007, TSN: 12169, CSN: 10873.  (K)
